MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO CLEARLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION

BAXTER HEALTHCARE - CARTAGO CLEARLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION
Catalog Number 4C8723
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
This report summarizes 3 malfunction events.It was reported that three (3) clearlink blood recipient sets leaked.The reporter stated that when the anesthesia clinician attempted to use the hand pump of a manual blood pump iv set, the device separated between the inflow cap and the cylinder of the hand pump, leading to a leak of blood.This occurred prior to patient use.The reporter stated that this had previously occurred two additional times.Process step and patient involvement are unknown for the two additional events.No additional information is available.

Brand Name
CLEARLINK BLOOD RECIPIENT SET
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key8833300
Report Number1416980-2019-04071
Device Sequence Number14138920
Product Code BRZ
UDI-Device Identifier00085412049076
UDI-Public(01)00085412049076
Combination Product (Y/N)N
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number4C8723
Device Lot NumberR18J24117
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/26/2019
Patient Sequence Number1